Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 59, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 12, 2008, 2:40 AM CDT for Washington County, Oklahoma. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2008, 2:40 AM CDT (07:40 UTC)
- Expired
- Apr 12, 2008, 8:11 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Washington County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Ramona (RAMO2). The gauge peaked at 27.96 ft at Apr 11, 2008, 11:00 AM CDT.
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS84 KTSA 120740 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 240 AM CDT SAT APR 12 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC111-121540- /O.CON.KTSA.FL.W.0038.000000T0000Z-000000T0000Z/ /BGSO2.2.ER.080410T1421Z.080412T1800Z.000000T0000Z.NO/ 240 AM CDT SAT APR 12 2008 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM SATURDAY THE STAGE WAS 23.70 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE RISING TO NEAR 24.2 FEET THIS AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 24.0 FEET...SOME COUNTY ROADS SOUTH OF BEGGS AND NORTHWEST OF OKMULGEE WILL BE FLOODED. DENTONVILLE ROAD SOUTHWEST OF BEGGS MAY BE IMPASSABLE. $$ OKC113-143-120810- /O.CAN.KTSA.FL.W.0039.000000T0000Z-080412T1013Z/ /SPEO2.2.ER.080410T1022Z.080411T1030Z.080412T0458Z.NO/ 240 AM CDT SAT APR 12 2008 THE FLOOD WARNING IS CANCELLED FOR THE BIRD CREEK NEAR SPERRY. * AT 201 AM SATURDAY THE STAGE WAS 18.94 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE YESTERDAY EVENING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$ OKC143-121540- /O.EXT.KTSA.FL.W.0040.000000T0000Z-080412T2248Z/ /OWSO2.2.ER.080410T1106Z.080411T2300Z.080412T1648Z.NO/ 240 AM CDT SAT APR 12 2008 THE FLOOD WARNING CONTINUES FOR THE BIRD CREEK NEAR OWASSO-MINGO. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM SATURDAY THE STAGE WAS 21.24 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR NEAR 56TH STREET NORTH NEAR MINGO ROAD. MINGO ROAD NEAR 66TH STREET NORTH MAY BECOME IMPASSABLE. ACCESS ROADS NEAR THE OXLEY NATURE CENTER AT MOHAWK PARK MAY BE FLOODED. $$ OKC147-121540- /O.NEW.KTSA.FL.W.0059.080412T0740Z-080412T1810Z/ /RAMO2.1.ER.000000T0000Z.080412T0200Z.080412T1210Z.NO/ 240 AM CDT SAT APR 12 2008 * AT 100 AM SATURDAY THE STAGE WAS 27.06 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR. FARMLANDS AND RURAL ROADS WILL BE AFFECTED. $$ OKC131-143-121540- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T1006Z/ /CVLO2.2.ER.080410T1148Z.080412T0631Z.080413T0406Z.NO/ 240 AM CDT SAT APR 12 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 131 AM SATURDAY THE STAGE WAS 31.12 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR. RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE. $$ OKC021-121539- /O.EXT.KTSA.FL.W.0044.000000T0000Z-080413T0117Z/ /TALO2.3.ER.080410T2057Z.080411T2200Z.080412T1917Z.NO/ 240 AM CDT SAT APR 12 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM SATURDAY THE STAGE WAS 15.89 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF MAY BE THREATENED. EXTREME TURBULENCE WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING. $$
1 follow-up statement
000 WGUS84 KTSA 121311 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 811 AM CDT SAT APR 12 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-121341- /O.CAN.KTSA.FL.W.0059.000000T0000Z-080412T1810Z/ /RAMO2.1.ER.000000T0000Z.080412T0200Z.080412T1006Z.NO/ 811 AM CDT SAT APR 12 2008 THE FLOOD WARNING IS CANCELLED FOR THE CANEY RIVER NEAR RAMONA. * AT 700 AM SATURDAY THE STAGE WAS 25.29 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$ OKC131-143-122111- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T1529Z/ /CVLO2.2.ER.080410T1148Z.080412T1230Z.080413T0929Z.NO/ 811 AM CDT SAT APR 12 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM SATURDAY THE STAGE WAS 31.34 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR. RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 11, 9:21 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Apr 11, 9:21 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT FRI APR 11 2008
.DISCUSSION...
HIGH PRESSURE CONTINUES TO BUILD INTO THE SOUTHERN PLAINS THIS
EVENING WITH RESULTANT PRESSURE GRADIENT EXPECTED TO KEEP WIND
SPEEDS UP FOR MOST OF THE NIGHT. THIS WILL LIMIT POTENTIAL FOR
FREEZING TEMPERATURES TONIGHT THUS CURRENT LOW TEMP FORECAST REMAINS
ON TRACK. ADJUSTED SKY AND WIND TRENDS FOR THE EVENING UPDATE WITH
NO CHANGES TO OTHER ELEMENTS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM 1 AM SUNDAY TO 10 AM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ068-
OKZ069.
FREEZE WATCH FROM 1 AM MONDAY TO 10 AM MONDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WATCH FROM 1 AM SUNDAY TO 10 AM SUNDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020.
FREEZE WATCH FROM 1 AM MONDAY TO 10 AM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...10
LONG TERM....07Hazardous weather outlook, Apr 11, 8:37 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 837 PM CDT FRI APR 11 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 837 PM CDT FRI APR 11 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...HIGH WIND POTENTIAL. SUNDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... GUSTY NORTHERLY WINDS WILL CONTINUE INTO SATURDAY WITH POTENTIAL FOR ENHANCED SPREAD POTENTIAL FOR ANY FIRES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:39 AM CDT | Freeze Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 30 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.